MathSciNet Relay Station
MathSciNet bibliographic data
MR1908927 46L05 (47A05 47L30)
Akemann, Charles; Weaver, Nik Geometric characterizations of some classes of operators in $C\sp *$-algebras and von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002), no. 10, 3033–3037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement